Alert archive / Texas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 43, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 11, 2011, 9:53 PM CDT for Williamson County, Texas. It was in force for 37 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 11, 2011, 9:53 PM CDT (02:53 UTC)
- Expired
- May 11, 2011, 10:30 PM CDT
- In force
- 37 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
County Williamson County, TX
The radar
The Ft Hood radar (KGRK), 33 km from the middle of the area, began a volume at 02:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 11, 10:09 PM CDT | HAIL 1 | 1 N Jarrell, TX | HALF INCH TO INCH SIZE HAIL IN JARRELL |
| May 11, 10:15 PM CDT | HAIL 1 | 1 S Jarrell, TX | ONE INCH HAIL AND WIND GUSTS TO 40 MPH. |
| May 11, 10:15 PM CDT | HAIL 1 | 2 N Jarrell, TX | HALF INCH TO ONE INCH SIZE HAIL AND STRONG WINDS. 1.20 INCHES OF RAINFALL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 11, 3:46 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 2.9 hours before the alert went out and 224 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 26 J/kg
- Mixed-layer CIN
- -441 J/kg
- Mixed-layer LCL
- 1482 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 270 m²/s²
- 0-3 km storm-relative helicity
- 219 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
271
WUUS54 KEWX 120253
SVREWX
TXC491-120330-
/O.NEW.KEWX.SV.W.0043.110512T0253Z-110512T0330Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
953 PM CDT WED MAY 11 2011
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTH CENTRAL WILLIAMSON COUNTY...
* UNTIL 1030 PM CDT.
* AT 946 PM CDT...NWS METEOROLOGISTS HAVE DETECTED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES WEST OF
JARRELL...OR 7 MILES NORTH OF SERENADA...AND MOVING EAST AT 25 MPH.
* SOME LOCATIONS IN THE WARNING INCLUDE THEON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
WEDNESDAY EVENING FOR SOUTH CENTRAL TEXAS.
&&
LAT...LON 3091 9779 3089 9764 3084 9751 3083 9751
3073 9763 3070 9768 3091 9784 3092 9782
TIME...MOT...LOC 0253Z 257DEG 23KT 3081 9766
$$1 follow-up statement
704
WWUS54 KEWX 120312
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1012 PM CDT WED MAY 11 2011
TXC491-120330-
/O.CON.KEWX.SV.W.0043.000000T0000Z-110512T0330Z/
WILLIAMSON TX-
1012 PM CDT WED MAY 11 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR NORTH CENTRAL WILLIAMSON COUNTY...
AT 1003 PM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR JARRELL...OR
11 MILES NORTHEAST OF SERENADA...MOVING EAST AT 25 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HAIL UP TO 1.00 INCHES IN DIAMETER HAS BEEN REPORTED 1 MILE
NORTH OF JARRELL WITH THIS STORM. IF YOU ARE IN THE PATH OF THE
STORM...TAKE IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY.
&&
LAT...LON 3091 9779 3089 9764 3084 9751 3083 9751
3073 9763 3070 9768 3091 9784 3092 9782
TIME...MOT...LOC 0311Z 257DEG 23KT 3084 9753
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 9:26 PM CDT, 27 minutes earlier.
Area forecast discussion, May 11, 9:26 PM CDT, 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 926 PM CDT WED MAY 11 2011 .UPDATE... LINE OF STRONG TO ISOLATED SEVERE THUNDERSTORMS MOVING EASTWARD ACROSS THE EASTERN HILL COUNTRY TOWARD THE I35 CORRIDOR THIS EVENING. OUTFLOW BOUNDARY PUSHING SOUTHWARD ON THE TAIL END OF THIS CONVECTION WITH STORMS DEVELOPING JUST BEHIND THE BOUNDARY. LAPS SHOWS CAPES IN THE 2-3K RANGE WITH LITTLE TO NO CAP...SO POSSIBLE DEVELOPMENT SOUTHWARD OVER THE NEXT COUPLE HOURS AS THE BOUNDARY SLIPS SOUTHWARD. THREAT OF SEVERE DIMINISHING WITH THE LOSS OF HEATING AND THE OUTFLOW BOUNDARY PUSHING WELL SOUTH OF THE STRONGER STORMS. && .PREV DISCUSSION... /ISSUED 639 PM CDT WED MAY 11 2011/ DISCUSSION... SEE AVIATION SECTION BELOW. AVIATION... SHOWERS AND STORMS OVER SOUTH CENTRAL TEXAS THIS EVENING ARE DISSIPATING AS DAYTIME HEATING DIMINISHES OVER THE REGION. HOWEVER...SOME LINGERING STORMS COULD MOVE CLOSE TO KAUS WITHIN THE NEXT COUPLE OF HOURS FOR POSSIBLE MVFR CONDITIONS. AFTERWARD...VFR CONDITIONS SHOULD REMAIN OVER THE I-35 CORRIDOR SITES AS WELL AS KDRT THROUGH ABOUT MIDNIGHT. CIGS WILL COME DOWN TO MVFR/IFR CONDITIONS OVERNIGHT WITH POSSIBLE DRIZZLE OR MIST ACROSS KAUS...KSAT AND KSSF. AT AROUND 1216/1217...CONDITIONS SHOULD IMPROVE TO MVFR FOR A SHORT PERIOD OF TIME AS SHOWERS AND STRONG TO SEVERE STORMS ARE EXPECTED TO MOVE ACROSS THE I-35 CORRIDOR TERMINALS. WEATHER CONDITIONS SHOULD BEGIN TO IMPROVE THURSDAY EVENING. KDRT SHOULD REMAIN VFR FOR MUCH OF THE FORECAST PERIOD. SOUTHEAST WINDS 5 TO 10 KNOTS THROUGH MUCH OF THIS CYCLE. PREV DISCUSSION... /ISSUED 404 PM CDT WED MAY 11 2011/ DISCUSSION... A SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED UNTIL 10 PM CDT THIS EVENING FOR THE FOLLOWING COUNTIES...BLANCO...HAYS...TRAVIS AND WILLIAMSON COUNTIES. SHOWERS AND STORMS...SOME OF THEM SEVERE IN NATURE...WILL CONTINUE TO AFFECT PORTIONS OF THE HILL COUNTRY...ESPECIALLY THOSE WITHIN THE WATCH AREA THROUGH LATE THIS EVENING. THIS SENSIBLE WEATHER CONDITIONS WILL CONTINUE TO ABOUT MIDNIGHT AS IT MOVES EASTWARD TOWARDS THE NORTHEAST HILL COUNTRY AND AREAS ALONG THE I-35 CORRIDOR INCLUDING THE AUSTIN METRO AREA. EXPECT MODERATE TO LOCALIZED HEAVY SHOWERS AND STRONG TO SEVERE STORMS TONIGHT WITH THE PRIMARY THREATS BEING LARGE HAIL AND DAMAGING WINDS. SIMILAR WEATHER CONDITIONS ARE EXPECTED ONCE AGAIN THURSDAY AFTERNOON ACROSS SOUTH CENTRAL TEXAS. HOWEVER...SHOWERS AND STORMS SHOULD DEVELOP MORE FREQUENT ALONG THE I-35 CORRIDOR AND EAST. EXPECT WIDESPREAD SHOWER AND THUNDERSTORM ACTIVITY MAINLY OVER THE COASTAL BEND AREA. RAINFALL AMOUNTS COULD RANGE FROM ONE QUARTER TO HALF INCH WITH HIGHER AMOUNTS OVER ISOLATED SPOTS. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 74 84 69 87 59 / 40 40 20 - - AUSTIN BERGSTROM INTL AIRPORT 74 84 67 87 54 / 40 40 20 - - NEW BRAUNFELS MUNI AIRPORT 73 85 68 89 58 / 30 40 20 - - BURNET MUNI AIRPORT 69 83 63 82 55 / 40 30 20 - - DEL RIO INTL AIRPORT 74 90 70 93 64 / 20 20 10 - - GEORGETOWN MUNI AIRPORT 72 84 66 84 55 / 40 40 20 - - HONDO MUNI AIRPORT 75 86 69 92 59 / 30 30 20 - - SAN MARCOS MUNI AIRPORT 72 84 67 86 57 / 40 40 20 - - LA GRANGE - FAYETTE REGIONAL 74 85 71 85 56 / 30 50 40 10 - SAN ANTONIO INTL AIRPORT 75 85 70 87 62 / 30 40 20 - - STINSON MUNI AIRPORT 77 86 72 91 62 / 30 40 20 - - && .EWX WATCHES/WARNINGS/ADVISORIES... NONE. && MESOSCALE/AVIATION...01 SYNOPTIC/GRIDS...01 PUBLIC SERVICE/DATA COLLECTION...32
Hazardous weather outlook, May 11, 4:40 PM CDT, 5 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 440 PM CDT WED MAY 11 2011 TXZ171>173-183>194-202>209-217>225-228-122145- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 440 PM CDT WED MAY 11 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TONIGHT... THERE IS A SEVERE THUNDERSTORM WATCH IN EFFECT FOR GILLESPIE...LLANO...BURNET...BLANCO...HAYS...TRAVIS... AND WILLIAMSON COUNTIES UNTIL 10 PM CDT TONIGHT. THE STORMS WILL CONTINUE TO AFFECT THE NORTHEASTERN HILL COUNTRY INCLUDING THE AUSTIN METRO AREA THROUGH LATE THIS EVENING. THE PRIMARY THREATS WILL BE LARGE HAIL...DAMAGING WINDS AND LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ON THURSDAY. THE PRIMARY THREATS WILL BE LARGE HAIL...DAMAGING WINDS AND LOCALLY HEAVY RAINFALL. THE HIGHEST CHANCES OF STORMS WILL THE NORTHERN HILL COUNTRY AND EAST OF THE I-35 CORRIDOR...ESPECIALLY THE FAR SOUTHEASTERN COUNTIES AND THE COASTAL BEND AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING AND THURSDAY.
In the hours before
Local storm report, May 11, 7:43 PM CDT, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
743 PM CDT WED MAY 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM HAIL 9 SSW LLANO 30.63N 98.73W
05/11/2011 M1.75 INCH LLANO TX PUBLIC
HALF INCH TO GOLFBALL SIZE HAIL AND HEAVY RAIN.
&&
EVENT NUMBER EWX1100127
PMSpecial weather statement, May 11, 8:07 PM CDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 807 PM CDT WED MAY 11 2011 TXZ171-172-120130- BURNET-LLANO- 807 PM CDT WED MAY 11 2011 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN LLANO AND NORTHERN BURNET COUNTIES UNTIL 830 PM CDT... AT 800 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM NEAR KINGSLAND...MOVING NORTHEAST AT 30 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... BUCHANAN DAM... BURNET... LAKE VICTOR... SUNNYLANE... THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
Local storm report, May 11, 8:18 PM CDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
818 PM CDT WED MAY 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 PM HAIL 18 S LLANO 30.49N 98.67W
05/11/2011 E0.75 INCH GILLESPIE TX CO-OP OBSERVER
NEAR PENNY SIZE HAIL NEAR ENCHANTED ROCK STATE PARK.
&&
EVENT NUMBER EWX1100128
PMSpecial weather statement, May 11, 8:32 PM CDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 832 PM CDT WED MAY 11 2011 TXZ171-172-188-190-120200- BLANCO-BURNET-GILLESPIE-LLANO- 832 PM CDT WED MAY 11 2011 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BLANCO...EXTREME NORTHEASTERN GILLESPIE...SOUTHEASTERN LLANO AND SOUTHWESTERN BURNET COUNTIES UNTIL 900 PM CDT... AT 825 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM NEAR BLOWOUT...OR 12 MILES WEST OF ROUND MOUNTAIN...MOVING NORTHEAST AT 25 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... KINGSLAND... MARBLE FALLS... HORSESHOE BAY... GRANITE SHOALS... MEADOWLAKES... INKS LAKE STATE PARK... SUNRISE BEACH VILLAGE... COTTONWOOD SHORES... THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
Special weather statement, May 11, 9:16 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 916 PM CDT WED MAY 11 2011 TXZ172-173-120245- BURNET-WILLIAMSON- 916 PM CDT WED MAY 11 2011 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WILLIAMSON AND EASTERN BURNET COUNTIES UNTIL 945 PM CDT... AT 908 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM NEAR LIBERTY HILL...OR 8 MILES SOUTHEAST OF BERTRAM...MOVING NORTHEAST AT 25 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... MAHOMET... ANDICE... BRIGGS... FLORENCE... THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
Local storm report, May 11, 9:33 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
933 PM CDT WED MAY 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0925 PM HAIL 6 S MARBLE FALLS 30.49N 98.27W
05/11/2011 E0.50 INCH BURNET TX PUBLIC
PEA TO NEAR HALF INCH HAIL SOUTH OF MARBLE FALLS. ALSO
1.20 INCHES OF RAINFALL IN 45 MINUTES.
&&
EVENT NUMBER EWX1100129
PMThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 11, 7:09 PM CDT | Severe Thunderstorm Warning | EWX | Burnet, Llano | 51 min |
| May 11, 7:12 PM CDT | Severe Thunderstorm Warning | EWX | Gillespie, Llano | 63 min |
| May 11, 7:15 PM CDT | Areal Flood Advisory | EWX | Llano | 105 min |
| May 11, 7:59 PM CDT | Severe Thunderstorm Warning | EWX | Gillespie, Llano | 46 min |
| May 11, 8:37 PM CDT | Severe Thunderstorm Warning | EWX | Blanco, Burnet, Llano | 23 min |
| May 11, 8:42 PM CDT | Areal Flood Advisory | EWX | Burnet | 108 min |
| May 11, 8:56 PM CDT | Severe Thunderstorm Warning | EWX | Blanco, Burnet, Llano, Travis, Williamson | 49 min |
| May 11, 9:33 PM CDT | Severe Thunderstorm Warning | EWX | Burnet, Williamson | 27 min |
| May 11, 10:19 PM CDT | Severe Thunderstorm Warning | EWX | Hays, Travis | 41 min |
| May 11, 10:49 PM CDT | Severe Thunderstorm Warning | EWX | Hays, Travis | 41 min |
| May 12, 3:28 AM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 47 min |
| May 12, 4:20 AM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 40 min |
| May 12, 5:00 AM CDT | Areal Flood Advisory | EWX | Val Verde | 2 hr |
| May 12, 5:05 AM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 40 min |
| May 12, 5:24 AM CDT | Flash Flood Warning | EWX | Val Verde | 3 hr |
| May 12, 5:46 AM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kinney, Val Verde | 44 min |
| May 12, 6:30 AM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kinney, Uvalde | 60 min |
| May 12, 6:40 AM CDT | Tornado Warning | EWX | Kinney | 35 min |
| May 12, 6:59 AM CDT | Severe Thunderstorm Warning | EWX | Bandera, Edwards, Kerr, Kinney, Maverick, Medina and 4 more | 61 min |
| May 12, 7:06 AM CDT | Tornado Warning | EWX | Uvalde | 39 min |
| May 12, 7:45 AM CDT | Tornado Warning | EWX | Uvalde | 45 min |
| May 12, 8:05 AM CDT | Severe Thunderstorm Warning | EWX | Dimmit, Kinney, Maverick, Medina, Uvalde, Zavala | 40 min |
| May 12, 8:26 AM CDT | Tornado Warning | EWX | Dimmit, Maverick, Zavala | 49 min |
| May 12, 8:41 AM CDT | Severe Thunderstorm Warning | EWX | Bandera, Bexar, Comal, Dimmit, Frio, Kendall and 5 more | 64 min |
| May 12, 8:49 AM CDT | River Flood Warning | EWX | Val Verde | 11 hr |
| May 12, 8:53 AM CDT | Severe Thunderstorm Warning | EWX | Travis | 37 min |
| May 12, 9:03 AM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Bexar, Medina | 42 min |
| May 12, 9:07 AM CDT | Tornado Warning | EWX | Medina | 23 min |
| May 12, 9:11 AM CDT | Severe Thunderstorm Warning | EWX | Blanco, Burnet, Comal, Gillespie, Hays, Kendall and 3 more | 64 min |
| May 12, 9:20 AM CDT | Severe Thunderstorm Warning | EWX | Dimmit | 40 min |
| May 12, 9:26 AM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Lee, Travis, Williamson | 49 min |
| May 12, 9:36 AM CDT | Severe Thunderstorm Warning | EWX | Bexar, Comal, Guadalupe, Medina | 54 min |
| May 12, 9:46 AM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Bexar, Blanco, Caldwell, Comal, Frio and 5 more | 59 min |
| May 12, 9:48 AM CDT | Severe Thunderstorm Warning | EWX | Fayette, Lee | 29 min |
| May 12, 9:50 AM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Dimmit, Frio, Zavala | 55 min |
| May 12, 10:02 AM CDT | Areal Flood Advisory | EWX | Atascosa, Bexar, Caldwell, Comal, Guadalupe, Hays and 4 more | 118 min |
| May 12, 10:07 AM CDT | Severe Thunderstorm Warning | EWX | Dimmit | 38 min |
| May 12, 10:15 AM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Caldwell, Hays, Lee, Travis, Williamson | 45 min |
| May 12, 10:16 AM CDT | Flash Flood Warning | EWX | Bexar | 104 min |
| May 12, 10:24 AM CDT | Flash Flood Warning | EWX | Caldwell, Hays, Travis, Williamson | 3 hr |
| May 12, 10:37 AM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Bastrop, Caldwell, DeWitt, Fayette, Gonzales and 4 more | 53 min |
| May 12, 10:58 AM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Caldwell, Fayette, Gonzales, Lavaca, Lee and 1 more | 47 min |
| May 12, 11:28 AM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Bastrop, Caldwell, DeWitt, Fayette, Gonzales and 3 more | 47 min |
| May 12, 11:32 AM CDT | Tornado Warning | EWX | Fayette, Gonzales, Lavaca | 28 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.